An iterative algorithm for the system of split mixed equilibrium problem

Ibrahim Karahan, Lateef Olakunle Jolaoso*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, a new problem that is called system of split mixed equilibrium problems is introduced. This problem is more general than many other equilibrium problems such as problems of system of equilibrium, system of split equilibrium, split mixed equilibrium, and system of split variational inequality. A new iterative algorithm is proposed, and it is shown that it satisfies the weak convergence conditions for nonexpansive mappings in real Hilbert spaces. Also, an application to system of split variational inequality problems and a numeric example are given to show the efficiency of the results. Finally, we compare its rate of convergence other algorithms and show that the proposed method converges faster.

Original languageEnglish
Pages (from-to)309-324
Number of pages16
JournalDemonstratio Mathematica
Volume53
Issue number1
DOIs
Publication statusPublished - 1 Jan 2020

Keywords

  • equilibrium problem
  • fixed point
  • nonexpansive mappings
  • split problem

Fingerprint

Dive into the research topics of 'An iterative algorithm for the system of split mixed equilibrium problem'. Together they form a unique fingerprint.

Cite this